Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Keppra

Keppra

Can they make you feel itcy

A MyEpilepsyTeam Member said:

Check with your doctor! Could be an allergic reaction!

posted 5 months ago
A MyEpilepsyTeam Member said:

Keppra can be your best friend and then be you're worst enemy like almost narcolepsy. And give you a rash all over your body. The good part about Keppra I could do almost anything that everyone else can do even go sunbathing in the nude with no problems only maybe some other people. But then after I had been taking Keppra for 14 years or so I found myself waking up in the middle of a busy intersection and people asking me if I was okay. And a lot of times I would be out to lunch on what the people was meaning.

posted 5 months ago
A MyEpilepsyTeam Member said:

I have been on a few different meds for seizures and Keppra has been the winner for me. It may be different for others as well as they nay need more than one med to control the type of seizures that you are having but as far as itching from them I have never had that particular side effect. Please consult with your physician about this as it could potentially be deadly.

edited, originally posted 5 months ago
A MyEpilepsyTeam Member said:

Could be an allergy. I had a similar reaction to lamictal. Ask your doctor.

posted 5 months ago
A MyEpilepsyTeam Member said:

Tegratol is not Meant to be a full time drug it is only meant to be for the maximum of seven years that is what a specialist told me.

posted 4 months ago
Already a Member? Log in